# SDR REXA2022072101633

- Difficulty date: July 7, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186002
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD VERTICAL STAB DRAG ANGLE IS CRACKED.	REPAIRED DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01.
